Monday, December 29, 2008

What A Mess!

We just got back from seeing Dr. Scott and he says that Izabel's rash is viral and it got so bad because of how high her fever was. It is evidently common for children to get a rash after the fever breaks from a viral infection. I knew this, but I had never seen something so bad and since her eyes and lips were swollen the nurse we talked to Sunday told us we better take her in to be seen. Dr. Scott is confident that she is not allergic to amoxocilan and that the steroids and benedryll are probably making her more fussy than the ear infection did. He told us to stop those two things and put her back on the amoxocilan to clear up the ear infection that is still there. I don't know what to think after getting two different explanations in two days! I'm happy she's probably not allergic to amoxocilan, but I'm afraid to give it to her again. I guess we'll see what happens! Either way it will be nice when this all clears up and she is her normal self again. It will also be nice to stop spending so much money that we don't have on doctors, hospitals and prescriptions!